MAUDE Adverse Event Report: Medacta International SA AMIStem C Femoral Stems; AMIStem-C Std. size 2

Medacta International SA AMIStem C Femoral Stems; AMIStem-C Std. size 2
Model Number 01.18.152
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed at 20 days from primary due to femoral stem subsidence.Stem, head and liner successfully revised.
 
Additional Manufacturer Narrative
Batch review performed on 22 jul 2026 lot 2435536: (b)(4) items manufactured and released on 04/04/2025.Expiration date: 12/03/2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:implant subsidence is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.The event appears multifactorial and may be related to loss or lack of stem fixation/osseointegration, patient or surgical factors.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
AMIStem C Femoral Stems
Common Device Name
AMIStem-C Std. size 2
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50114126
Report Number3005180920-2026-00794
Device Sequence Number17509943
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.152
Device Lot Number2435536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale